# SDR CA110803024

- Difficulty date: August 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Condition: Sheared
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON LANDING, THE ITT WAS NOTED AT 1020+ DEG C. THE FOLLOWING MESSAGES WERE ALSO EVIDENT: LT ENG DEGRADED (C), LT ENG FLAMEOUT(C) AND LT ITT EXCEED C (S).  CREW CONFIRMED THE ENGINE DID FLAME OUT DURING THE LANDING ROLL. MAINT DETERMINED THE ITT ON LT ENGINE WENT ABOVE 1000 FOR A TOTAL OF 4 SECONDS WITH A MAX TEMP OF 1089.5 DEG C. THE ENGINE WAS INSPECTED AND IT WAS OBSERVED THAT THE MASTER VG TORQUE SHAFT HAD SHEARED JUST AFT OF THE FWD BEARING. ENGINE SN 965439, IS PRE SB 72-201 AND POST SB 72-180. ENGINE WAS REPLACED.
